# SDR KBM2004F00049

- Difficulty date: February 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 647510033
- Condition: Sticking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PROBE, INTERMITTENTLY STICKS BETWEEN APPROX 25-35 PERCENT INDICATED.  REMOVED AND REPLACED.
